# SDR SWAA2022081236285

- Difficulty date: July 29, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 19,916 hours, 9,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS AREAS OF CORROSION BS727F TO BS767 RBL21 WL156 / [01] EVALUATED CORROSION AT ALL LOCATIONS OF FLOOR TO SIDEWALL SUPPORT; FOUND DEEPEST LOCATION TO BE AT BS 727I +10 RBL 21 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.040 IN NUMEROUS 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2678 DUE 04/2023;[02] VERIFIED ACTION #1;[03] VALIDATED APPLICABILITY OF SRM 53-00-53-2R-5;[04] REMOVED ACB FLOOR TO SIDEWALL SUPPORT AT BS 727E + 10 - BS767; RBL21; WL156 PER SRM 53-00-53-2R-5 STEP 4.B. SRM 51-40-02-0G-0;[05] FABRICATED; LOCATED AND APPLIED CHEMICAL CONVERSION COATING TO ACB FLOOR TO SIDEWALL SUPPORT AT BS727E+10' - BS767; RBL21; WL156 AND SPLICE REPAIR AT BS727E+8' - BS727E+18' USING BAC1496-77#7075T62 LOT # 1477731-1 PER SRM 51-40-05-0G AND DWG 146A7500; SRM 53-00-53-2R-5 STEP 4. I. AMM 51-21-41-370-802;[06] CORRECTION TO STEP 5; MATERIAL USED IS BAC1496-377#7075T62;[07] VERIFIED CORRECTIVE ACTION #4-6; OK TO PRIME;[08] APPLIED PRIMER TO ACB FLOOR TO SIDEWALL SUPPORT PER SRM 53-00-53-2R-5 STEP 4. J.;[09] OK TO INSTALL REPAIR PARTS.;[10] VERIFIED CORRECTIVE ACTION #9 OK TO INSTALL;[11] INSTALLED NEW ACB FLOOR TO SIDEWALL SUPPORT AT BS727E+10' - BS767; RBL21; WL156 AND SPLICE REPAIR AT BS727E+8' - BS727E+18' PER SRM 53-00-53-2R-5 AND DWG 146A7500;;[12] VERIFIED CORRECTIVE ACTION #11 AND MEASUREMENT FIELD;[13] VERIFIED CORRECTIVE ACTION #11 AND MEASUREMENT FIELD
